# SDR UPS04242851

- Difficulty date: July 13, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- Aircraft time: 64,253 hours, 47,110 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Cracked
- Location: Nr 7 Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, 7 FLAP TRACK SAILBOAT FAIRING HAS SUSPECT CRACK TO OUTER SKIN AT RIB ATTACH POINT (INDICATED ON SKIN).  HFEC CONFIRMED CRACK AND MARKED END.  REPAIR CARRIED OUT IAW SRM 51-40-02 FIG 1.
